×

zbMATH — the first resource for mathematics

Iterations chaotiques serie-parallele pour des equations non lineaires de point fixe. (English. Russian original) Zbl 0323.65017
Acta Univ. Carol., Math. Phys. 15, No. 1-2, 153 (1974); translation from Apl. Mat. 20, 1-38 (1975).

MSC:
65H10 Numerical computation of solutions to systems of equations
65Q05 Numerical methods for functional equations (MSC2000)
65J05 General theory of numerical analysis in abstract spaces
PDF BibTeX XML Cite
Full Text: EuDML